# SDR IPXA2024080448895

- Difficulty date: July 17, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 133,218 hours, 22,509 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Drag Fitting
- Part number: 65B0419016
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - DURING PERFORM EO-26756-JIC002 FOUND SKIN CRACK AT STA 980 S-38R. (REPAIR). REPAIR DAMAGE AREA I.A.W EGAT WORK SHEET NO.40581, SRM 53-20-01-2R-2 REV.101 AND UPS EO-91158-REQ1 REV1.  JOB COMPLETED.
